# SDR AU970085

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Buffet/Galleys
- Stage of operation: CR
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) OVEN INSERT JAMMED AGAINST FAN. INVESTIGATION FOUND THAT THE LOCATING PEGS WERE MISALIGNED AND NOT LOCATING IN RECEPTACLES.THE FOOD OVERHEATED CAUSING SMOKE. PERSONNEL/MAINTENANCE ERROR
